# SDR DU4R2009315

- Difficulty date: February 19, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND AFT CABIN FOORBEAM T-CAP UPPER AREAS HAVE CORROSION IN NUMEROUS AREAS RBL 10 TO LBL 10, BS 947.5
